i have been having alot of other medical problems to the phyc meds, my thryrod & teeth r messed up due to lithium & now i have a hytic hyrnia in my stomach, it is not due to the serriqul but my nerves i am sure but it is aggrevating it. so i have been thinking about taking herb rememedies i am just thinking about it. does anyone have any suggestions on this?
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...